A 30-year-old female asked:
Disclaimer

Hi,I am a 25 year old female with a BMI of 30. I have recently begun exercising after being somewhat sedentary for a few months. The previous 2 times I did high intensity cardio, after 35mins I became very dizzy, saw "stars", felt nausea, light-headed, an

1 doctor answer
Dr. David Weissman
23 years experience in Internal Medicine
Exercise tolerance: Your body needs to gradually work up toward doing a longer or higher intensity exercise routine. Start by doing no more than "moderate" intensity, for no more than 20 minutes on the first day. Then, GRADUALLY increase it every 2-3 days, by 5 minutes each time, until you reach your ultimate goal. You pushed yourself too hard and too fast, and THAT is why you felt sick afterward.
Answered on Apr 15, 2015
1
1 comment
1
1 thank
Dr. Jonathan Shults
23 years experience in Orthopedic Surgery
Get a heart rate monitor. You are probably trying to go too hard too soon. Keep Herat rate maximum of zone 3 for at least 6 weeks when starting your new exercise program
Apr 15, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Harold Peltan
27 years experience in Ophthalmology
Anxiety attack: The most common cause of the symptoms you describe is an anxiety attack. Medicines, counseling, and various therapies can help greatly. There are ... Read More
A 31-year-old female asked:
Dr. Bennett Werner
43 years experience in Cardiology
Yes and no: Your BP is very slightly elevated but not the cause of your symptoms. Normal BP is defined as
A 39-year-old female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
Get seen now: If he has a drooping eye and dizziness with a headache, he needs to get seen now, if you are unable to reach his doctor.
A 45-year-old female asked:
Dr. Laura Anissian
20 years experience in Internal Medicine
Tinnitus and dizzine: I recommend you get seen by your PCP. These symptoms to not have to necessarily do with your breast cancer, but none the less, good to have an exam.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month